# SDR UALA2012070303537

- Difficulty date: July 3, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 34,558 hours, 15,261 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075270
- Part serial: B17673396
- Condition: Malfunctioned
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

VIBRATION IN CLIMB, FLIGHT DIVERTED.  REPLACED BOTH RIGHT ELEVATOR SERVOS.  OPS NORMAL.  REPLACED RT  BLUE ELEVATOR SERVO CONTROL UNIT, NOISE IS STILL PRESENT AND FELT IN AFT CABIN.  REPLACED RIGHT YELLOW SERVO CONTROL.  THERE IS STILL HYD CHATTER.  MAY BE NORMAL.  AFTER REPLACMENT OF BOTH RT ELEVATOR SERVOS STILL HAVE HYDRAULIC CHATTER DURING SLOW ELEVATOR MOVEMENT.  NR 2 ELAC CHECKED GOOD.  ACCOMPLISHED CHECKS FOR FREE PLAY, ALL WITHIN LIMITS. REPLACED BOTH RT ELEVATOR SERVOS. ALL OPERATIONS NORMAL.
